# SDR CA040204003

- Difficulty date: October 20, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260006
- Part serial: 268
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD CRACKED AT FL230.  SPEED REDUCED AND DESCEND DOWN TO FL100. QRH PERFORMED.  SPEED AT MAX CRUISE AND MAX DIFF PRESSURE AT TIME OF THE CRACKING. RT WINDSHIELD REPLACED IAW AMM 56-10-01-400-801. THE MFG HAS INVESTIGATED THE WINDSHIELD AND FOUND A SCRATCH UNDER THE MOLDED EDGE SEAL AT CRACK INITIATION. THE SCRATCH IS A RESULT OF HANDLING PRIOR TO DELIVERY AND BEFORE INSTALLATION OF THE MOLDED EDGE SEAL AT MANUFACTURE.
